# SDR CALA9900656

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N88712
- Make and model: Boeing 727224
- Aircraft serial: 19803
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Rt Emer Exit
- Component: Pageaerospac
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT EXTERIOR OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  THE POWER PACK ASSEMBLY WAS REPLACED AND OPERATION CHECKED GOOD.
